MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR80610
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three lot numbers were provided and lot history reviews will be performed.Of the four reported malfunctions, no samples were returned for evaluation.Therefore, the investigations are inconclusive for the alleged material rupture issue.The root cause cannot be determined.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes four malfunctions.A review of reported information indicates that model dr80610, pta balloon dilatation catheter, allegedly experienced material rupture.This information was recieved from multiple sources.These malfunctions involved patients with no consequences.The patients' age, weight, and gender were not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9977310
Report Number2020394-2020-03048
Device Sequence Number2077277
Product Code LIT
UDI-Device Identifier00801741058837
UDI-Public(01)00801741058837
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR80610
Device Catalogue NumberDR80610
Device Lot Number93RD0014, 93ND0148, 93TD0039
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/20/2020
Patient Sequence Number1